American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C21) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 95 found      Go to page: 1 2 3 4

[31] Jimmy Petean. Metrics of constant scalar curvature conformal to Riemannian products. Proc. Amer. Math. Soc. 138 (2010) 2897-2905. MR 2644902.
Abstract, references, and article information   
View Article: PDF

[32] Gui-Qiang Chen, Marshall Slemrod and Dehua Wang. Weak continuity of the Gauss-Codazzi-Ricci system for isometric embedding. Proc. Amer. Math. Soc. 138 (2010) 1843-1852. MR 2587469.
Abstract, references, and article information   
View Article: PDF

[33] Kei Funano. Concentration of $1$-Lipschitz maps into an infinite dimensional $\ell ^p$-ball with the $\ell ^q$-distance function. Proc. Amer. Math. Soc. 137 (2009) 2407-2417. MR 2495276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Peter Petersen and Terence Tao. Classification of almost quarter-pinched manifolds. Proc. Amer. Math. Soc. 137 (2009) 2437-2440. MR 2495279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Siddartha Gadgil and Harish Seshadri. On the topology of manifolds with positive isotropic curvature. Proc. Amer. Math. Soc. 137 (2009) 1807-1811. MR 2470841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Sergio Console and Carlos Olmos. Curvature invariants, Killing vector fields, connections and cohomogeneity. Proc. Amer. Math. Soc. 137 (2009) 1069-1072. MR 2457448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Dan Knopf and Andrea Young. Asymptotic stability of the cross curvature flow at a hyperbolic metric. Proc. Amer. Math. Soc. 137 (2009) 699-709. MR 2448593.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Dezhong Chen. A note on Ricci signatures. Proc. Amer. Math. Soc. 137 (2009) 273-278. MR 2439450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Edward M. Fan. Topology of three-manifolds with positive $P$-scalar curvature. Proc. Amer. Math. Soc. 136 (2008) 3255-3261. MR 2407091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Weimin Sheng. Admissible metrics in the $\sigma_{k}$-Yamabe equation. Proc. Amer. Math. Soc. 136 (2008) 1795-1802. MR 2373610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Ailana Fraser. Index estimates for minimal surfaces and $k$-convexity. Proc. Amer. Math. Soc. 135 (2007) 3733-3744. MR 2336590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] John Lott. Remark about scalar curvature and Riemannian submersions. Proc. Amer. Math. Soc. 135 (2007) 3375-3381. MR 2322770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Edward M. Fan. Remark on ``A problem of prescribing Gaussian curvature on $S^2$" [\text{Proc. Amer. Math. Soc. 129 (2001), n\lowercase{o}. 12, 3757--3758}]. Proc. Amer. Math. Soc. 135 (2007) 107-108. MR 1860514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Jun Ling. The first eigenvalue of a closed manifold with positive Ricci curvature. Proc. Amer. Math. Soc. 134 (2006) 3071-3079. MR 2231634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Sema Salur. Asymptotically cylindrical Ricci-flat manifolds. Proc. Amer. Math. Soc. 134 (2006) 3049-3056. MR 2231631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Justin Corvino. A note on asymptotically flat metrics on $\mathbb{R}^3$ which are scalar-flat and admit minimal spheres. Proc. Amer. Math. Soc. 133 (2005) 3669-3678. MR 2163606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Harish Seshadri. Positive scalar curvature and minimal hypersurfaces. Proc. Amer. Math. Soc. 133 (2005) 1497-1504. MR 2111951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Boris Botvinnik and Jonathan Rosenberg. Positive scalar curvature for manifolds with elementary abelian fundamental group. Proc. Amer. Math. Soc. 133 (2005) 545-556. MR 2093079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Romildo Pina and Keti Tenenblat. Conformal metrics and Ricci tensors on the sphere. Proc. Amer. Math. Soc. 132 (2004) 3715-3724. MR 2084096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Sanxing Wu and Hongying Liu. On the elliptic equation $\Delta u+K(x)e^{2u}=0$ on $B^2$. Proc. Amer. Math. Soc. 132 (2004) 3083-3088. MR 2063130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Yu Ding. An existence theorem of harmonic functions with polynomial growth. Proc. Amer. Math. Soc. 132 (2004) 543-551. MR 2022380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Baoqiang Wu. A Bernstein theorem for complete spacelike hypersurfaces of constant mean curvature in Minkowski space. Proc. Amer. Math. Soc. 132 (2004) 211-215. MR 2021264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] James F. Davis and Kimberly Pearson. The Gromov-Lawson-Rosenberg conjecture for cocompact Fuchsian groups. Proc. Amer. Math. Soc. 131 (2003) 3571-3578. MR 1991770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Steven D. Taliaferro and Lei Zhang. Arbitrarily large solutions of the conformal scalar curvature problem at an isolated singularity. Proc. Amer. Math. Soc. 131 (2003) 2895-2902. MR 1974347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Ziqi Sun. An inverse problem for an inhomogeneous conformal Killing field equation. Proc. Amer. Math. Soc. 131 (2003) 1583-1590. MR 1949889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Olivier Druet. Sharp local isoperimetric inequalities involving the scalar curvature. Proc. Amer. Math. Soc. 130 (2002) 2351-2361. MR 1897460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Albert Borbély. On the total curvature of convex hypersurfaces in hyperbolic spaces. Proc. Amer. Math. Soc. 130 (2002) 849-854. MR 1866041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Dale N. Skinner. Negatively pinched $3$-manifolds admit hyperbolic metrics. Proc. Amer. Math. Soc. 129 (2001) 3069-3077. MR 1840113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Roger Chen. A remark on the Harnack inequality for non-self-adjoint evolution equations. Proc. Amer. Math. Soc. 129 (2001) 2163-2173. MR 1825930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Romildo Pina and Keti Tenenblat. Conformal metrics and Ricci tensors in the pseudo-Euclidean space. Proc. Amer. Math. Soc. 129 (2001) 1149-1160. MR 1814152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 95 found      Go to page: 1 2 3 4